# SDR DALA2015090205410

- Difficulty date: September 1, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD DOOR 1 SLIDE PACK: LOWER PARACHUTE PIN LANYARD STRING IS BROKEN.  REPLACED EVACUATION SLIDE NR 1 RT SERVICE DOOR IAW AMDS 2561-9005.
